# SDR USAA920081286

- Difficulty date: June 30, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 48,533 hours, 32,627 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 66C2038428
- Part serial: 5032860
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - CRACK ON RT ELEVATOR TAB AT NR 3 HINGE CUTOUT.  REPAIRED RT ELEVATOR TAB AT NR 3 HINGE CUTOUT IAW TYPICAL REPAIR 55-20-03 AND B737 SRM 51-70-17.  (S)
